14145Re: [GIWorld-Hepatitis] Hi all...with an update
- Apr 10 8:26 PMWell, I finally got your ORIGINAL post. Late.
I'm wondering if that 4% hgb could be a lab error. It does sound like
(from your symptoms) that anemia could be a problem, but that is a
HUGE drop in only two weeks, and especially for it to occur this late
into treatment is odd. That is the sort of thing that usually happens
in the first 4 weeks. I hope it is a mistake since an hgb of 4 is
It's a very good thing you're not smoking. Your body must have been
telling you something. You really don't have any O2 to waste on cigs
right now. Hopefully you will decide to make it a permanent change. I
smoked for many years and quitting was the hardest thing I've ever
done. Once before I quit, then thought I could just smoke the
occasional one. Nope, it was right back to a pack a day immediately.
Good luck, and keep us posted.
--- Tatezi <tatezi@...> wrote:
> My little update.
> I'm in week 38 of pegasys and the last 6 weeks have been a little
> rocky. My plateletts took a nose dive but with extra calcium and
> taking vitamin K, I managed to pull them up to 80+ so the doctors
> at County have quit threatening to pull me from treatment.
> I've also become very anemic...in the course of 2 weeks I went from
> normal (12-16%) down to 4%. Boy is anemia a miserable thing to live
> with. I can't even walk up the stairs to my apartment without
> stopping halfway to catch my breath and let my heart rate slow
> down. They dropped my ribavarrin dose by 200mgs.
> And I haven't had a cigarette in 10 days. Really didn't want or
> plan to quit (cigarettes are my only vice in life...I think
Do you Yahoo!?
Yahoo! Tax Center - File online by April 15th
- << Previous post in topic Next post in topic >>